Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Administration of the first Pfizer vaccine dose on 10Apr2021. On 25Apr2021 he suddenly fainted and rescuers who intervened within 10 minutes tried to revive him for 30 minutes.; This is a spontaneous report from a contactable consumer downloaded from the Agency Regulatory Authority-WEB [IT-MINISAL02-722534]. A 76-year-old male patient received the first dose of BNT162B2 (COMIRNATY, Lot#: Ew2246) via intramuscular at 0.3 ml single on 10Apr2021 from 10:00 to 11:00 in right arm for COVID-19 immunisation. Medical history included heart disease. Concomitant medication was not reported. Administration of the first Pfizer vaccine dose on 10Apr2021. On 25Apr2021, Sunday morning, patient suddenly fainted and rescuers who intervened within 10 minutes tried to revive him for 30 minutes. The general practitioner, who had been contacted, excluded that it may have been caused by the vaccine. He hypothesized an ischemia, an embolism or rupture of the aorta. Patient suddenly lost consciousness and rescuers, who intervened within 10 minutes, tried to revive him for 30 Min, even with a defibrillator. Patient died in Apr2021. He took medications regularly and specific tests every 6 months. On 30Apr2021, the emergency report sent by the reporter who contacted communicates: No autopsy was performed because he died at home and the doctor who declared the death did not ask us for anything. The outcome of event was fatal. Reporter comment: heart disease No follow-up attempts possible. No further information expected.; Reporter''s Comments: heart disease; Reported Cause(s) of Death: lost consciousness
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166